# SDR UPS99230293

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION (C53-111-03.00-01) ON STIFFENER BS 345 WL 175 RBL 14, HORIZONTAL WALK WAY AREA.  CORROSION OUT OF LIMITS SRM 53-10-1.  REMOVED AND INSTALLED NEW STIFFENER PER SRM 51-30-2.
